# SDR USAAD01149

- Difficulty date: August 11, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE PACK TO GIRT BAR RETENTION CLIP WAS FOUND DISCONNECTED.  MAINTENANCE REATTACHED THE GIRT BAR RETENTION CLIP.  OK FOR SERVICE.  (M)
